Discussions By Condition: Sexual conditions

Extreme problems with hormones last 2 wks of cycle, help!

Posted In: Sexual conditions 1 Replies
  • Posted By: karen3w
  • August 19, 2009
  • 00:39 PM

Hi,

I'm grateful for any advice.

I am a 44 year old female and during my cycle I suffer from very strong mood problems during the last two weeks of my cycle.

I am extremely irritable, weepy, moody, everything seems too much, I have strong negative feelings about the people around me ... it's making life very difficult.

Last month was very bad as we went on holiday in the last week of my cycle and I was extremely miserable and irritable and generally not very nice to be with.

This month at the same time we are taking my 8 yr old daughter to London for a long weekend and I don't want the same situation to occur.

So I wondered if anyone had any ideas?

I've spoken to the doc before, who has given me the pill, which didn't help and only made me nauseous (not a great help as I also suffer with emetaphobia!- fear of vomiting!). I also suffer with migraines so can't take the combined pill.

I take Evening Primrose Oil capsules, 1000mg, 1 a day, not sure it's helping though.

As I'm going to London in a week and a half, I would be very grateful for any tips at all.

Reply Flag this Discussion

1 Replies:

  • bump ......anyone?Hi,I'm grateful for any advice.I am a 44 year old female and during my cycle I suffer from very strong mood problems during the last two weeks of my cycle.I am extremely irritable, weepy, moody, everything seems too much, I have strong negative feelings about the people around me ... it's making life very difficult.Last month was very bad as we went on holiday in the last week of my cycle and I was extremely miserable and irritable and generally not very nice to be with.This month at the same time we are taking my 8 yr old daughter to London for a long weekend and I don't want the same situation to occur.So I wondered if anyone had any ideas?I've spoken to the doc before, who has given me the pill, which didn't help and only made me nauseous (not a great help as I also suffer with emetaphobia!- fear of vomiting!). I also suffer with migraines so can't take the combined pill.I take Evening Primrose Oil capsules, 1000mg, 1 a day, not sure it's helping though.As I'm going to London in a week and a half, I would be very grateful for any tips at all.
    karen3w 2 Replies
    • August 21, 2009
    • 10:50 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.